Alert archive / Colorado / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 133, NWS Pueblo, CO

July 7, 2016El Paso County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jul 7, 2016, 8:35 PM MDT for El Paso County, Colorado. It was in force for 40 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 7, 2016, 8:35 PM MDT (02:35 UTC)
Expired
Jul 7, 2016, 9:15 PM MDT
In force
40 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

County El Paso County, CO

The radar

The Pueblo radar (KPUX), 64 km from the middle of the area, began a volume at 02:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 7, 8:35 PM MDTHAIL 0.88Falcon, CO.
Jul 7, 9:07 PM MDTHAIL 1.51 Ene Falcon, CO.
Jul 7, 9:09 PM MDTHAIL 13 Ne Falcon, CO.
Jul 7, 9:10 PM MDTHAIL 1Falcon, CO.
Jul 7, 9:11 PM MDTHAIL 12 Ne Falcon, CO.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 00:00Z, 2.6 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2016-07-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 324 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2016-07-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 24 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
324 J/kg
Mixed-layer CIN
-67 J/kg
Mixed-layer LCL
3096 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
24 m²/s²
0-3 km storm-relative helicity
90 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted.

100 
WUUS55 KPUB 080235
SVRPUB
COC041-080315-
/O.NEW.KPUB.SV.W.0133.160708T0235Z-160708T0315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
835 PM MDT THU JUL 7 2016

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTH CENTRAL EL PASO COUNTY IN EAST CENTRAL COLORADO...

* UNTIL 915 PM MDT

* AT 835 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR FALCON...OR
  17 MILES NORTHEAST OF COLORADO SPRINGS...MOVING NORTHEAST AT 30
  MPH.

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  EASTERN COLORADO SPRINGS...PEYTON AND FALCON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3884 10453 3891 10470 3913 10462 3913 10424
TIME...MOT...LOC 0235Z 224DEG 27KT 3896 10455 

HAIL...1.25IN
WIND...60MPH
 
$$

HODANISH
2 follow-up statements
505 
WWUS55 KPUB 080244
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
844 PM MDT THU JUL 7 2016

COC041-080315-
/O.CON.KPUB.SV.W.0133.000000T0000Z-160708T0315Z/
EL PASO CO-
844 PM MDT THU JUL 7 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM MDT
FOR NORTH CENTRAL EL PASO COUNTY...

AT 843 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER PEYTON...OR 21
MILES NORTHEAST OF COLORADO SPRINGS...MOVING NORTHEAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
EASTERN COLORADO SPRINGS...PEYTON AND FALCON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3884 10453 3891 10470 3913 10462 3913 10424
TIME...MOT...LOC 0243Z 224DEG 27KT 3901 10449 

HAIL...1.00IN
WIND...60MPH
 
$$

HODANISH
308 
WWUS55 KPUB 080250
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
850 PM MDT THU JUL 7 2016

COC041-080315-
/O.CON.KPUB.SV.W.0133.000000T0000Z-160708T0315Z/
EL PASO CO-
850 PM MDT THU JUL 7 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM MDT
FOR NORTH CENTRAL EL PASO COUNTY...

AT 849 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER NORTHEASTERN
COLORADO SPRINGS...MOVING NORTHEAST AT 10 MPH.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
EASTERN COLORADO SPRINGS...PEYTON AND FALCON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3884 10453 3891 10470 3913 10462 3913 10424
TIME...MOT...LOC 0249Z 219DEG 11KT 3893 10464 

HAIL...1.25IN
WIND...60MPH
 
$$

HODANISH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 3:47 PM MDT, 4 hours 48 minutes earlier.

Area forecast discussion, Jul 7, 3:47 PM MDT, 4 hours 48 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
347 PM MDT THU JUL 7 2016

.SHORT TERM...(This evening through Friday)
Issued at 335 PM MDT Thu Jul 7 2016

...A few storms today...slight risk for tomorrow...

Models develop a bit of convection this evening.  Boundary across
the plains trying to back in from the northeast against southwest
breezes off the mountains.  Boundary is struggling to make progress
currently but should accelerate tonight.  Ridge runner storm along
the Raton Ridge...east of Trinidad is one to watch.  It make
interact with the southwestward-moving boundary over Baca County
later and beef up to the strong or severe range.  Also, will have to
monitor any other convection developing along or behind the boundary
across the plains this evening.  Low level moisture is definitely
better behind the boundary...50s behind versus 30s ahead. Probably
some low clouds moving in over the plains late tonight into early
Friday.

Tomorrow has potential for severe weather.  Models have been flip
flopping a bit on whether or not the cap will break across the
plains.  With low level, moist upslope flow in place across the
plains, CAPES are looking high.  Convection should manage to get
going over the plains and ridges during the afternoon, no problem.
Question is how will it hold together across the plains.  12Z run
of the NAM12 had convection firing over the Palmer during afternoon
and then tracking southeast across the plains during the evening
as a growing MCS.  18Z run has done away with the MCS part.  GFS
has an MCS tracking southeast across northeast Colorado in the
afternoon, clipping Kiowa and Prowers Counties in the evening.
Many questions on specifics yet, but lots of potential.  Will
have to pound out the specifics later.

.LONG TERM...(Friday night through Thursday)
Issued at 335 PM MDT Thu Jul 7 2016

Longer term meteorological concerns include temperatures, pops, the
potential for strong to possibly severe thunderstorms at times as
well as elevated fire weather concerns at times.

Recent longer range PV analysis, forecast model soundings and
computer simulations indicate that upper disturbances will
interact with increased atmospheric moisture from later Friday
into Saturday night...capable of producing isolated to scattered
showers and thunderstorms...strong to possibly severe at times as
projected localized capes, LI's and deep layer shear values
challenge 3000 J/KG...-8C and 45 knots during this time-frame. As
always, WFO Pueblo will monitor closely.

Then a return to somewhat drier conditions are anticipated from
Sunday into at least mid-week as drier southwesterly to zonal
upper flow returns to the forecast district. At this time...it
appears that the highest potential for elevated fire weather
concerns should be noted from Sunday into Tuesday, with Monday
have the highest potential of more widespread near critical to
critical fire weather conditions.

Overall, maximum and minimum temperatures should run at/or above
early July climatological averages during the longer term in
combination with generally low-grade gradients winds.

&&

.AVIATION...(For the 00Z TAFS through 00Z Friday evening)
Issued at 335 PM MDT Thu Jul 7 2016

Generally hot, dry westerly flow over the flight area next 24 hours.
However, a very weak boundary will continuing backing into the
eastern plains tonight, possibly helping to generate an isolated
storm or two around the area.  With the hot, dry airmass in place,
the main concerns with any such storm would be erratic thunderstorm
outflow wind gusts to around 50 mph and lightning.  The boundary
could also bring some low MVFR clouds into the plains by Friday
morning. An upper disturbance will increase thunderstorm chances
across the flight area tomorrow afternoon, primarily in and near the
mountains, but also across the plains into the evening if the cap
can break down. The main storm threats would be lightning and gusty
winds but also hail and heavy rain across the plains.  While there
is an outside chance that a storm could develop at any of the 3 TAF
sites over the next 24 hours, chances are too slim to put in TAFs at
this time. Conditions should generally be VFR.

&&

.PUB Watches/Warnings/Advisories...

NONE.

&&
Hazardous weather outlook, Jul 7, 12:06 PM MDT, 8 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
1206 PM MDT THU JUL 7 2016

COZ058>089-093>099-081815-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA  VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY  ABOVE 8500FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FT-
WET MOUNTAINS BETWEEN 6300 AND 10000FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
1206 PM MDT THU JUL 7 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE WILL BE A SLIGHT CHANCE FOR THUNDERSTORMS ACROSS SOUTHERN
PORTIONS OF THE EASTERN PLAINS THIS AFTERNOON AND EARLY EVENING. THE
MAIN THREAT FROM STORMS THAT CAN DEVELOP WILL BE LIGHTNING AND
GUSTY WINDS UP TO 45 MPH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

MOISTURE WILL INCREASE ACROSS THE AREA FRIDAY BRINGING ISOLATED TO
SCATTERED THUNDERSTORMS TO MANY LOCATIONS FROM FRIDAY AFTERNOON
INTO EARLY SATURDAY MORNING. A FEW STORMS FRIDAY OVER THE EASTERN
PLAINS MAY BECOME STRONG TO SEVERE...WITH HAIL UP TO GOLF BALL
SIZE...WIND GUSTS OVER 60 MPH AND FREQUENT LIGHTNING THE MAIN
STORM THREATS. OVER THE MOUNTAINS AND INTERIOR VALLEYS STORMS
ON FRIDAY WILL BE WEAKER...WITH LIGHTNING AND GUSTY WINDS OF UP TO
50 MPH POSSIBLE.

FROM SATURDAY INTO NEXT WEDNESDAY...ISOLATED THUNDERSTORMS WILL BE
POSSIBLE OVER THE MOUNTAINS...WITH LIGHTNING AND GUSTY WINDS THE
PRIMARY HAZARDS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS WILL NOT BE NEEDED THIS AFTERNOON OR TONIGHT.

In the hours before

Special weather statement, Jul 7, 6:06 PM MDT, 2 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
606 PM MDT THU JUL 7 2016

COZ086-080030-
PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET CO-
606 PM MDT THU JUL 7 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PUEBLO COUNTY UNTIL
630 PM MDT...

AT 604 PM MDT...DOPPLER RADAR WAS TRACKING A WEAK THUNDERSTORM
CAPABLE OF PRODUCING STRONG GUSTY WINDS NEAR PUEBLO DEPOT...OR 9
MILES EAST OF PUEBLO...MOVING NORTHEAST AT 20 MPH.

LOCAL WIND GUSTS TO 40 TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
EASTERN PUEBLO...BOONE...AVONDALE AND PUEBLO DEPOT.

LAT...LON 3819 10447 3830 10455 3850 10431 3826 10416
TIME...MOT...LOC 0004Z 239DEG 16KT 3830 10444

HODANISH
Special weather statement, Jul 7, 7:52 PM MDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
752 PM MDT THU JUL 7 2016

COZ084-085-080230-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW
7400 FT CO-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT
CO-
752 PM MDT THU JUL 7 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL EL PASO COUNTY UNTIL 830
PM MDT...

AT 752 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR FALCON...OR 11 MILES EAST OF COLORADO SPRINGS...MOVING EAST AT
15 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
EASTERN COLORADO SPRINGS...ELLICOTT...FALCON AND CIMARRON HILLS.

LAT...LON 3882 10468 3890 10471 3905 10435 3879 10427
TIME...MOT...LOC 0152Z 255DEG 11KT 3887 10461

HODANISH
Special weather statement, Jul 7, 8:13 PM MDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
813 PM MDT THU JUL 7 2016

COZ084-085-080245-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW
7400 FT CO-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT
CO-
813 PM MDT THU JUL 7 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL EL PASO COUNTY UNTIL 845
PM MDT...

AT 813 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
SCHRIEVER AFB...OR 13 MILES EAST OF COLORADO SPRINGS...MOVING EAST AT
20 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
EASTERN COLORADO SPRINGS AND ELLICOTT.

LAT...LON 3883 10465 3892 10466 3897 10437 3877 10438
TIME...MOT...LOC 0213Z 267DEG 16KT 3886 10457

HODANISH
Local storm report, Jul 7, 8:17 PM MDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
817 PM MDT THU JUL 7 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0811 PM     HAIL             4 NNW SCHRIEVER AFB     38.85N 104.56W
07/07/2016  M1.00 INCH       EL PASO            CO   TRAINED SPOTTER

            .

&&

NWS PUEBLO CO
IRIS SYSTEM
Special weather statement, Jul 7, 8:20 PM MDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
820 PM MDT THU JUL 7 2016

COZ095-080245-
WESTERN KIOWA COUNTY CO-
820 PM MDT THU JUL 7 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN KIOWA COUNTY UNTIL
845 PM MDT...

AT 820 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
HASWELL...OR 41 MILES NORTHEAST OF NORTH LA JUNTA...MOVING EAST AT 15
MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHWESTERN KIOWA
COUNTY.

LAT...LON 3844 10294 3849 10331 3852 10329 3853 10317
      3861 10317 3861 10288
TIME...MOT...LOC 0220Z 289DEG 12KT 3853 10320

HODANISH
Local storm report, Jul 7, 8:21 PM MDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
821 PM MDT THU JUL 7 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 PM     HAIL             2 ENE FALCON            38.94N 104.59W
07/07/2016  M1.00 INCH       EL PASO            CO   TRAINED SPOTTER

            .

&&

NWS PUEBLO CO
IRIS SYSTEM

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 7, 6:06 PM MDTSpecial Weather StatementPUBPueblo24 min
Jul 7, 7:52 PM MDTSpecial Weather StatementPUBEl Paso38 min
Jul 7, 8:13 PM MDTSpecial Weather StatementPUBEl Paso32 min
Jul 7, 8:18 PM MDTSevere Thunderstorm WarningPUBEl Paso42 min
Jul 7, 8:20 PM MDTSpecial Weather StatementPUBKiowa25 min
Jul 7, 8:29 PM MDTSevere Thunderstorm WarningPUBKiowa46 min
Jul 7, 8:54 PM MDTSevere Thunderstorm WarningPUBEl Paso66 min
Jul 7, 9:07 PM MDTSevere Thunderstorm WarningPUBKiowa38 min
Jul 7, 9:41 PM MDTSevere Thunderstorm WarningPUBEl Paso49 min
Jul 7, 9:52 PM MDTFlash Flood WarningPUBEl Paso3 hr
Jul 7, 10:23 PM MDTSevere Thunderstorm WarningPUBEl Paso41 min
Jul 7, 10:34 PM MDTSpecial Weather StatementPUBEl Paso26 min
Jul 7, 11:17 PM MDTSevere Thunderstorm WarningPUBEl Paso43 min
Jul 7, 11:35 PM MDTFlash Flood WarningPUBEl Paso3 hr
Jul 7, 11:54 PM MDTSevere Thunderstorm WarningPUBEl Paso44 min
Jul 8, 12:16 AM MDTSevere Thunderstorm WarningPUBKiowa59 min
Jul 8, 1:12 AM MDTSevere Thunderstorm WarningPUBBent, Kiowa48 min
Jul 8, 1:55 AM MDTSevere Thunderstorm WarningPUBBent, Kiowa, Prowers65 min
Jul 8, 2:25 AM MDTTornado WarningPUBKiowa, Prowers35 min
Jul 8, 2:30 AM MDTSpecial Weather StatementPUBEl Paso45 min
Jul 8, 2:50 AM MDTSpecial Weather StatementPUBPueblo40 min
Jul 8, 2:54 AM MDTSevere Thunderstorm WarningPUBKiowa, Prowers51 min
Jul 8, 3:00 AM MDTSevere Thunderstorm WarningPUBEl Paso30 min
Jul 8, 3:17 AM MDTSevere Thunderstorm WarningPUBPueblo28 min
Jul 8, 3:37 AM MDTAreal Flood AdvisoryPUBEl Paso113 min
Jul 8, 3:39 AM MDTAreal Flood AdvisoryPUBPueblo2 hr
Jul 8, 3:42 AM MDTSevere Thunderstorm WarningPUBPueblo33 min
Jul 8, 3:46 AM MDTSevere Thunderstorm WarningPUBProwers14 min
Jul 8, 3:57 AM MDTSevere Thunderstorm WarningPUBEl Paso33 min
Jul 8, 4:08 AM MDTSevere Thunderstorm WarningPUBPueblo19 min
Jul 8, 4:10 AM MDTSevere Thunderstorm WarningPUBEl Paso, Pueblo50 min
Jul 8, 4:46 AM MDTSevere Thunderstorm WarningPUBHuerfano, Pueblo44 min
Jul 8, 4:57 AM MDTSevere Thunderstorm WarningPUBCrowley, Otero33 min
Jul 8, 4:59 AM MDTSevere Thunderstorm WarningPUBEl Paso, Pueblo31 min
Jul 8, 5:25 AM MDTSevere Thunderstorm WarningPUBCrowley, Kiowa, Otero50 min
Jul 8, 5:28 AM MDTSpecial Weather StatementPUBPueblo47 min
Jul 8, 5:31 AM MDTSevere Thunderstorm WarningPUBPueblo29 min
Jul 8, 5:41 AM MDTAreal Flood AdvisoryPUBPueblo64 min
Jul 8, 5:54 AM MDTSevere Thunderstorm WarningPUBPueblo36 min
Jul 8, 7:56 AM MDTSpecial Weather StatementPUBLas Animas34 min
Jul 8, 12:37 PM MDTSpecial Weather StatementPUBPueblo83 min
Jul 8, 12:40 PM MDTSpecial Weather StatementPUBHuerfano95 min
Jul 8, 12:46 PM MDTSpecial Weather StatementPUBEl Paso89 min
Jul 8, 1:47 PM MDTSpecial Weather StatementPUBLas Animas43 min
Jul 8, 2:12 PM MDTSpecial Weather StatementPUBLas Animas48 min
Jul 8, 2:45 PM MDTSevere Thunderstorm WarningPUBLas Animas30 min
Jul 8, 2:49 PM MDTSevere Thunderstorm WarningPUBLas Animas26 min
Jul 8, 3:06 PM MDTSevere Thunderstorm WarningPUBEl Paso, Teller24 min
Jul 8, 3:29 PM MDTSevere Thunderstorm WarningPUBEl Paso, Teller61 min
Jul 8, 3:51 PM MDTSpecial Weather StatementPUBTeller39 min
Jul 8, 3:52 PM MDTSpecial Weather StatementPUBFremont53 min
Jul 8, 4:03 PM MDTTornado WarningPUBEl Paso42 min
Jul 8, 4:32 PM MDTSevere Thunderstorm WarningPUBEl Paso, Pueblo28 min
Jul 8, 4:39 PM MDTSevere Thunderstorm WarningPUBEl Paso36 min
Jul 8, 4:44 PM MDTFlash Flood WarningPUBEl Paso3 hr
Jul 8, 4:54 PM MDTSevere Thunderstorm WarningPUBEl Paso, Pueblo20 min
Jul 8, 5:09 PM MDTSevere Thunderstorm WarningPUBEl Paso51 min
Jul 8, 5:29 PM MDTSpecial Weather StatementPUBPueblo31 min
Jul 8, 5:31 PM MDTSevere Thunderstorm WarningPUBHuerfano, Las Animas, Pueblo29 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.